# SDR UIEA2021070101458

- Difficulty date: June 30, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 83,959 hours, 18,445 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: 07590334057103
- Condition: Faulted
- Location: Flow Sensing
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED INOP ( AUXILIARY POWER UNIT, PNEUMATIC FUNCTION )( TRANSFERRED TO MDDR 149488, DUE 10JUL21, CAT C, IAW ATLAS DDG 49-11-01-01. MX ACTION COMPLIED WITH.  /   LP 1363567: REPLACED FLOW SENSING MODULE. PERFORMED ENGINE RUN. OPS CHECK GOOD IAW AMM 49-53-08. THIS CLOSES MDDR# 149488. PLACARD REMOVED.  )
